# SDR RAIA00803004

- Difficulty date: March 5, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 18,212 hours, 15,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5526 - ATL - CREW REPORTED SMOKE SMELL ALONG WITH VISIBLE SMOKE IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT'S AIR DISTRIBUTION SYSTEM AND IT'S PNEUMATIC BLEED SYSTEM.  NO DEFECTS AND NO DUPLICATION OF DISCREPANCY COULD BE FOUND.
